# SDR COMA2010052190003

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 6,495 hours, 4,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED SMOKE FWD LAV WARNING MSG, ACCOMPANIED BY BURNING ODOR IN COCKPIT.  RAN QRH, EMERGENCY DECLARED.  A/C RETURNED TO CVG LANDED SAFELY.  INSPECTED A/C CHECKING FOR BAD ELECTRICAL COMPONENTS, NO DEFECTS NOTED.  SUSPECT RESIDUAL FROM COMP WASH, RAN A/C FOR EXTENDED PERIOD AND SMELL HAS DISSIPATED.
